MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 9; PROSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 9; PROSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMER/METAL/POLYMER
Catalog Number 74022119
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/06/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an injection was given to the patient due to knee pain.
 
Additional Manufacturer Narrative
The affected journey ii bcs femoral oxinium, journey ii bcs articular insert, journey tibial baseplate and journey ii bcs patella resurfacing were not returned for evaluation as they remain implanted.The devices were manufactured in 2011, 2012 & 2013.A review of complaint history on the listed parts revealed no prior complaints for this failure mode with the same batch number.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A clinical evaluation noted no supporting clinical/medical documents have been provided.Therefore a thorough investigation cannot be performed.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 9
Common Device Name
PROSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7519296
Report Number1020279-2018-00938
Device Sequence Number16526081
Product Code JWH
UDI-Device Identifier00885556170113
UDI-Public00885556170113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2023
Device Catalogue Number74022119
Device Lot Number13DM09350A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022218-13CM00419; 74024841-12JM06401; 74027271-11MM09190
Outcome Attributed to Adverse Event Other;
Patient Age52 YR